# SDR N6WA2016042801

- Difficulty date: April 28, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 32,985 hours, 24,279 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR RED EICAS MSG.  PERFORMED GVI OF ACFT TO ENSURE IT IS SAFE FOR A ONE TIME FERRY FLIGHT.  ENSURED WHEN DOOR WAS CLOSED & LOCKED THAT ALL GREEN MARKS ARE LINED UP.
